# SDR CALA2024042501237

- Difficulty date: April 19, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N28478
- Make and model: Boeing 737924ER
- Aircraft serial: 31649
- Aircraft time: 33,392 hours, 12,173 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Not Seated
- Location: Fwd Pax Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKE OFF AT 90 KTS DUE TO FWD ENTRY DOOR LIGHT CREW VERIFIED TO TOMC THAT FWD ENTRY DOOR HANDLE WAS NEVER COMPLETELY CLOSED FOR DEPARTURE, CREW CLOSED DOOR HANDLE COMPLETELY WITH NO DEFECTS. CREW OBSERVED BRAKE COOLING PERIOD PER THE FM.
